MathSciNet Relay Station
MathSciNet bibliographic data
MR1150401 34K20 (92D25)
Karakostas, G.; Philos, Ch. G.; Sficas, Y. G. Stable steady state of some population models. J. Dynam. Differential Equations 4 (1992), no. 1, 161–190.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement